Dyskenesia


#1
I suffer from dyskenesia very badly. I am on the on the following medication, timing as indecated:

6.30 a.m. 200 mg Stalevo and 20 mg Requip
10.00 a.m 150 mg Stalevo
1.00.m. 125 mg Stalevo
4.00 p.m. 125 Stalevo
7.00 p.m. 125 Stelevo

In an attempt to reduce the dyskenesia on the advice of my wonderful Parkinsons's nurse I have reduce the wake-up dose of 200mg Stalevo to 150 mg - and it has actually made the dyskenesia much worse! It now starts earlier in the day. Anyone else experiencing the same thing? Help. Cadno

#2
hello Cadno, and welcome.

I too suffer from dyskinesia as well as dystonia.(especiaaly at night) Nasty, painful things. I also take Stalevo, Ropinerole (although not in the same dosage as yourself)and sinemet. My GP (No pd nurse in this area) is of the opinion that it is the entacapone component of Stalevo that is the culprit. Accordingly he has reduced (gradually) the dosage of Stalevo & inreased the dosage of Sinemet.

This seems to be working for me. Entacapone , like a lot of pd medication is such a personal thing. A nightmare for some pwp and a life-saver for others.

It does take time to adjust to a new drug regime. All I can suggest is that you keep in close contact with your pd nurse & hopefully you will find a combination & dosage of medication that suits you.

BTW, I take the slow release version of ropinerole, last thing at night. It might be worth asking your pd nurse if this might help?

I wish you all the best

#3
Hi.

I too take Sinemet CR (controlled release) overnight, thus avoiding the entacapone.

My last Stalevo is at 8.30pm. I then take the CR at 11.30pm and 4am.

Take care.

#4
Re: Dyskenesia. Many thanks for the advice I shall discuss the problem again wth my Parkinson's nurse.

Cadno